Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Toeplitz operators in multiply connected regions


Author: M. B. Abrahamse
Journal: Bull. Amer. Math. Soc. 77 (1971), 449-454
MSC (1970): Primary 47B35, 46J15; Secondary 30A78
DOI: https://doi.org/10.1090/S0002-9904-1971-12734-9
MathSciNet review: 0273435
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. R. Ahern and D. Sarason, The H, Acta. Math. 117 (1967), 123-163. MR 36 #689. MR 217600
  • 2. L. A. Coburn, Weyl's theorem for nonnormal operators, Michigan Math. J. 13 (1966), 285-288. MR 34 #1846. MR 201969
  • 3. R. G. Douglas, On the spectrum of Toeplitz and Wiener-Hopf operators, Proc. Conference on Abstract Spaces and Approximation (Oberwohlfach, 1968), Internat. Schriftenreihe Numer. Math., vol. 10, Birkhâuser Verlag, Basel, 1969. MR 259638
  • 4. R. G. Douglas, Toeplitz and Wiener-Hopf operators in H, Bull. Amer. Math. Soc. 74 (1968), 895-899. MR 37 #4648. MR 229070
  • 5. R. G. Douglas, Topics in analysis, Holt, Rinehart and Winston, New York, N. Y., 1971 (to appear).
  • 6. R. G, Douglas and C. Pearcy, Spectral theory of generalized Toeplitz operators, Trans. Amer. Math. Soc. 115 (1965), 433-444. MR 33 #7849. MR 199706
  • 7. R. G. Douglas and D. Sarason, Fredholm Toeplitz operators, Proc. Amer. Math. Soc. 26 (1970), 117-120. MR 259639
  • 8. T. Gamelin, Uniform algebras, Prentice-Hall, Englewood Cliffs, N. J., 1969. MR 410387
  • 9. M. Hasumi, Invariant subspaces for finite Riemann surfaces, Canad. J. Math. 18 (1966), 240-255. MR 32 #8200. MR 190790
  • 10. G. C. Tumarkin and S. Ya. Havinson, On the existence in multiply-connected regions of single-valued analytic functions with a given modulus of boundary values, Izv. Akad. Nauk SSSR Ser. Mat. 22 (1958), 534-562. (Russian) MR 20 #3990. MR 97522
  • 11. M. Voichick and L. Zalcman, Inner and outer functions on Riemann surfaces, Proc. Amer. Math. Soc. 16 (1965), 1200-1204. MR 32 #1359. MR 183883
  • 12. H. Widom, Inversion of Toeplitz matrices. III, Notices Amer. Math. Soc. 7 (1960), 63. Abstract #564-246. MR 130572
  • 13. H. Widom, Toeplitz operators on Hp, Pacific J. Math. 19 (1966), 573-582. MR 34 #1859. MR 201982
  • 14. L. Zalcman, Bounded analytic functions on domains of infinite connectivity, Trans. Amer. Math. Soc. 144 (1969), 241-269. MR 252665

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47B35, 46J15, 30A78

Retrieve articles in all journals with MSC (1970): 47B35, 46J15, 30A78


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12734-9

American Mathematical Society